# SDR CA070724004

- Difficulty date: July 21, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 26,521 hours
- Engine: Ge CF343A1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: CF61A22WHT
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE GEAR/FLAPS/BTMS INDICATIONS APPEARED WITH FLAP INDICATION SHOWING BOTH SIDES. FLAPLESS LANDING WAS SAFELY PERFORMED. MAINTENANCE FOUND WIRE CF61A22WHT AT CONNECTOR P2CF OF RT FLAP POSITION TRANSDUCER WITH DAMAGED INSULATION AND TOUCHING THE SHIELD OF THE HARNESS. WIRE REPAIRED (REO601R-20-12-001 AND REO601R-20-12-048); CONNECTOR P2CF (P/N D38999-26WB355N) AND HARNESS (P/N HET-A-02B) REPLACED. (TC NR 20070724004)
